MathSciNet Relay Station
MathSciNet bibliographic data
MR957195 13F25 (20F29)
Johnson, D. L. The group of formal power series under substitution. J. Austral. Math. Soc. Ser. A 45 (1988), no. 3, 296–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement